# SDR MASA200700218

- Difficulty date: April 22, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N651ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7139
- Aircraft time: 16,624 hours, 14,940 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Stuck
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ASH 7102 CAE - RT OVERWING EMERGENCY EXIT WILL NOT OPEN.  MX FOUND IT TO BE STICKING PAINT, CLEANED AND OPS CHECKED GOOD.
